# SDR AWXA200200524

- Difficulty date: June 15, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 38,275 hours, 17,716 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Computer
- Part number: 87292325V04
- Part serial: 772
- Condition: Failed
- Location: Radar Sys
- Part time: 5,117 hours, 2,126 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IND - DIVERSION - FLT 0468 - EN ROUTE FROM IND TO LAS DURING CRUISE AIRCRAFT EXPERIENCED WEATHER RADAR PROBLEMS RESULTING FROM AN MEL APPLIED TO THE AEVC SYSTEM THAT RESULTED IN THE ANOMALY WITH THE WEATHER RADAR SYSTEM OCCURRING.  DUE TO WEATHER CONDITIONS, AIRCRAFT DIVERTED TO DFW WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE AEVC COMPUTER PER MM 21-26-34-04.  PERFORMED AVIONICS EQUIPMENT VENTILATION TEST PER MM 21-26-00-05.  AEVC AND SYSTEM TEST OK.    VENDOR BENCH TEST OF AEVC COMPUTER CONFIRMED FAILURE OF UNIT CITING PROBLEM AS SKIN TEMPERATURE LEVELS DRIFT. REPLACED U15 TO CORRECT DRIFT, AND RETESTED UNIT PER CMM 21-26-34.
